# SDR AALA20110107TUL13

- Difficulty date: January 7, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 63,095 hours, 21,927 cycles
- Engine: Rroyce RB211535*
- Engine time: 4,388 hours, 1,530 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MCO  INFLIGHT MIA-BOS.  CREW REPORTED LEFT ENGINE OIL QUANTITY SHOWED QUANTITY LOSS OF 1PT/20SEC.  CREW SHUT DOWN LEFT ENGINE (SINGLE ENGINE TIME 36 MINUTES).  EMERGENCY DECLARED FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT MCO ON 01/10/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
